# SDR 9JLA2014012404440

- Difficulty date: January 4, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N2HL
- Make and model: Gulstm 200
- Aircraft serial: 091
- Aircraft time: 3,000 hours, 1,465 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88055A010005
- Part serial: 00702
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT AN AUTO PRESSURIZATION CAS MESSAGE ILLUMINATED.  TROUBLESHOOTING OF THE AUTO PRESSURIZATION SYS FOUND THE MAIN OUT FLOW VLV TO BE DEFECTIVE.  THE DEFECTIVE OUT FLOW VLV WAS REMOVED & A NEW VLV WAS INSTALLED IAW MM CMP TASK 213008.
